Convergence of a linearly transformed particle method for aggregation equations

Martin Campos Pinto, José A. Carrillo, Frédérique Charles, Young Pil Choi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study a linearly transformed particle method for the aggregation equation with smooth or singular interaction forces. For the smooth interaction forces, we provide convergence estimates in L1 and L norms depending on the regularity of the initial data. Moreover, we give convergence estimates in bounded Lipschitz distance for measure valued solutions. For singular interaction forces, we establish the convergence of the error between the approximated and exact flows up to the existence time of the solutions in L1∩ Lp norm.

Original languageEnglish
Pages (from-to)743-793
Number of pages51
JournalNumerische Mathematik
Volume139
Issue number4
DOIs
Publication statusPublished - 2018 Aug 1

Fingerprint

Particle Method
Aggregation
Convergence Estimates
Agglomeration
Linearly
Interaction
Measure-valued Solutions
Lp-norm
Lipschitz
Regularity
Norm

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

Campos Pinto, Martin ; Carrillo, José A. ; Charles, Frédérique ; Choi, Young Pil. / Convergence of a linearly transformed particle method for aggregation equations. In: Numerische Mathematik. 2018 ; Vol. 139, No. 4. pp. 743-793.
@article{f3c549261e1948cabe80bc3f5df8a9f2,
title = "Convergence of a linearly transformed particle method for aggregation equations",
abstract = "We study a linearly transformed particle method for the aggregation equation with smooth or singular interaction forces. For the smooth interaction forces, we provide convergence estimates in L1 and L∞ norms depending on the regularity of the initial data. Moreover, we give convergence estimates in bounded Lipschitz distance for measure valued solutions. For singular interaction forces, we establish the convergence of the error between the approximated and exact flows up to the existence time of the solutions in L1∩ Lp norm.",
author = "{Campos Pinto}, Martin and Carrillo, {Jos{\'e} A.} and Fr{\'e}d{\'e}rique Charles and Choi, {Young Pil}",
year = "2018",
month = "8",
day = "1",
doi = "10.1007/s00211-018-0958-2",
language = "English",
volume = "139",
pages = "743--793",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "4",

}

Convergence of a linearly transformed particle method for aggregation equations. / Campos Pinto, Martin; Carrillo, José A.; Charles, Frédérique; Choi, Young Pil.

In: Numerische Mathematik, Vol. 139, No. 4, 01.08.2018, p. 743-793.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Convergence of a linearly transformed particle method for aggregation equations

AU - Campos Pinto, Martin

AU - Carrillo, José A.

AU - Charles, Frédérique

AU - Choi, Young Pil

PY - 2018/8/1

Y1 - 2018/8/1

N2 - We study a linearly transformed particle method for the aggregation equation with smooth or singular interaction forces. For the smooth interaction forces, we provide convergence estimates in L1 and L∞ norms depending on the regularity of the initial data. Moreover, we give convergence estimates in bounded Lipschitz distance for measure valued solutions. For singular interaction forces, we establish the convergence of the error between the approximated and exact flows up to the existence time of the solutions in L1∩ Lp norm.

AB - We study a linearly transformed particle method for the aggregation equation with smooth or singular interaction forces. For the smooth interaction forces, we provide convergence estimates in L1 and L∞ norms depending on the regularity of the initial data. Moreover, we give convergence estimates in bounded Lipschitz distance for measure valued solutions. For singular interaction forces, we establish the convergence of the error between the approximated and exact flows up to the existence time of the solutions in L1∩ Lp norm.

UR - http://www.scopus.com/inward/record.url?scp=85049656105&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049656105&partnerID=8YFLogxK

U2 - 10.1007/s00211-018-0958-2

DO - 10.1007/s00211-018-0958-2

M3 - Article

AN - SCOPUS:85049656105

VL - 139

SP - 743

EP - 793

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 4

ER -